# SDR QXEA2015092300502

- Difficulty date: September 13, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 7, CORRODED. REMOVED DRIP TRAY FROM LT SIDE FROM FS X 71.00 TO FS X 388.000, REF SRM 51-41-00-00-01. INSTALLED DRIP TRAY FROM FS X 71.200 TP FS X 388.000 REF SRM 51-41-00-00-01. REMOVED 2 EA DRIP ANGLES FROM LT SIDE FROM FS X 116.000 TO FS X 301.000, REF SR, 51-42-05-02-01.  INSTALLED 2 EA DRIP ANGLES FROM FS X 116.000 TP FS X 301.000 REF SRM 51-42-05-02-01. REMOVED 6EA FRAME DRIP TRAYS FROM FS 71.00, 116.000, 176.000234.475, 321.000. 361.000. REF SRM 51-41-00-00-01.  INSTALLED 6EA FRAME DRIP TRAYS FROM FS 71.200, 116.00, 234.475, 321.000, 361.000, REF SRM 51-41-00-00-01.  DISPLACED 5 EA WIRE BUNDLES AND 2 EA GROUND WIRES 2421-GS12 AND 2421-GS13.  REINSTALLED 5EA WIRE BUNDLES WITH WIRE TIES AND INSTALLED 3EA GROUND WIRES 2421-GS12 AND 2421-GS13.  REMOVED FWD SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 6 AND NR 7 REF SR, 51-42-05-02-01 AND SR 1-40-15-02-01.  INSTALLED SEAT TRACK SPLICE COMMON TO NR 6 AND NR 7 REF SRM 51-42-00-01 AND SRM 51-40-15-00-01. REMOVED SEAT TRACK NR 7, PN 85361510-103, REF SRM 51-42-05-02-01 AND SRM 51-41-00-00-01. BOLTS INSTALLED ON NEW SEAT TRACK INSTALLATION, PN 85361510-103, REF DWG 85361501, REV E. NEW SEAT TRACK NR 7, PN 85361510-103, LOCATED AND DRILLED REF SRM 51-40-07, DWG 85361501 REV E. HOLES DEBURRED AND HOLES COUNTERSINK COMMON TO SPLICE REF SRM 51-42-05 DWG 85361501, REV E.  DRIP ANGLE LOCATED AND DRILLED REF SRM 51-40-07, DWG 85307401, REV C. HOLES COMMON TO DRIP ANGLE COUNTERSINK REF SRM 51-42-05, DWG 85307401, REV C. INSTALLED SEAT TRACK NR 7, PN 85361510-103, REF SRM 51-42-05-00-02 AND SRM 51-4100-01.
